I am having acne since one month. I am currently applying Epiduo gel at night. Now, my acne is calming down. I am using sunscreen at daytime. But, after clearing of pimples, my face becomes red. I am currently using Retino-A .025% on scars. Does Retino-A reduce red marks? Or should I go for Glycolic peels? Can I take peels at home? Or is there any other way than laser to treat red marks? Doctor please guide me on this. I have attached the pictures for your reference.
Welcome to icliniq.com.
I have reviewed the attached photographs (attachment removed to protect patient identity).
For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Can moisturizer calm down my red pigmented skin? If so, which moisturizer can I use? I am having breakouts only in one area. How to get it treated? Can dermarollers be effective for scars, red marks and large pores? My pores are big around the cheeks. How to minimize it? How to fade my black marks? I have attached pictures for your reference. Kindly review it and guide me to get bright skin.
Welcome back to icliniq.com.
For further doubts consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Query: Hi doctor, Actually, my skin tone is medium and is very oily. I want to have a white and fair skin tone. I also want to get rid of this oily skin. I have been taking Omega 3 capsules for two months as someone told me that it will help me for my skin, but I did not notice any changes. Now, one of my ... Read Full »
Query: Hello doctor, So I never had acne on the back, maybe one or two single, but after visiting this massage center, which I know was a big mistake, my lower back is full of acne. I tried a couple of ointments, did not work. Cortisone helped a little, but not really. I think I need oral back up, any sug... Read Full »
Query: Hello doctor, I have been suffering from body acne since 10 years. It is present on my upper arms, shoulders, back and buttocks. I have been using Benzoyl peroxide 5% since 6 months. But there has been no effect at all. Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now